# SDR EIAA2010068

- Difficulty date: October 17, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 97,301 hours, 18,592 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE AT BS 900 RT SIDE HAS ONE EACH BAD FASTENER HOLE COMMON TO FRAME ONLY.  REMOVED DAMAGED SECTION OF FRAME AT STA 900 RT FRM STR 7-12 RT IAW SRM 51-30-02 PG 32, FAB REPAIR IAW B747 SRM 53-10-04 FIG 136.  INSTALLED REPAIR PARTS IAW B747 SRM 53-10-04 FIG 36 PG 887-895.
